Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 25, 2010, 2:52 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2010, 2:52 PM EDT (18:52 UTC)
- Expired
- Apr 25, 2010, 3:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:55 PM EDT | TSTM WND DMG | 1 Nw East Palatka, FL | POWER LINES WERE DOWN ON SOUTH HIGHWAY 17. |
| Apr 25, 3:20 PM EDT | TSTM WND DMG | Bunnell, FL | TREES FELL ON A TRANSFORMER ON 600 N ORANGE AVE. TREES DOWN ON POWERS LINES ON 807 HYMON CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 12:18 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 334 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
026
WUUS52 KJAX 251852
SVRJAX
FLC035-107-109-251930-
/O.NEW.KJAX.SV.W.0021.100425T1852Z-100425T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
FLAGLER COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 330 PM EDT
* AT 252 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SATSUMA TO 10 MILES SOUTHWEST OF
CRESCENT CITY...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
PALATKA TO 8 MILES EAST OF SALT SPRINGS...AND MOVING EAST AT 60
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALATKA...POMONA PARK...EAST PALATKA...SAN MATEO...CRESCENT CITY...
ORANGE MILLS...ANDALUSIA...HASTINGS...BUNNELL...SAINT AUGUSTINE
SHORES...BUTLER BEACH...PALM COAST...CRESCENT BEACH AND FLAGLER
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.
&&
LAT...LON 2941 8115 2926 8114 2926 8141 2939 8143
2937 8146 2933 8166 2961 8176 2984 8127
2966 8118 2958 8116 2957 8115 2945 8110
2943 8110
TIME...MOT...LOC 1852Z 266DEG 54KT 2956 8166 2932 8160
$$
WOLF2 follow-up statements
679
WWUS52 KJAX 251906
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT SUN APR 25 2010
FLC107-251916-
/O.CAN.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
PUTNAM FL-
306 PM EDT SUN APR 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.
LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
2939 8143 2960 8148 2975 8125 2966 8118
2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2958 8136 2927 8136
$$
FLC035-109-251930-
/O.CON.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
FLAGLER FL-ST. JOHNS FL-
306 PM EDT SUN APR 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN ST. JOHNS AND FLAGLER COUNTIES...
AT 306 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF ESPANOLA TO 16 MILES SOUTHWEST OF
BUNNELL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
ANDALUSIA TO PIERSON...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL...PALM COAST...CRESCENT BEACH AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA.
&&
LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
2939 8143 2960 8148 2975 8125 2966 8118
2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2958 8136 2927 8136
$$
WOLF405
WWUS52 KJAX 251931
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT SUN APR 25 2010
FLC035-109-251941-
/O.EXP.KJAX.SV.W.0021.000000T0000Z-100425T1930Z/
FLAGLER FL-ST. JOHNS FL-
331 PM EDT SUN APR 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS AND
FLAGLER COUNTIES HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING.
LAT...LON 2943 8110 2941 8115 2926 8114 2926 8141
2939 8143 2960 8148 2975 8125 2966 8118
2958 8116 2957 8115 2945 8110
TIME...MOT...LOC 1906Z 266DEG 54KT 2943 8134 2912 8136
$$
WOLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:35 PM EDT, 17 minutes earlier.
Area forecast discussion, Apr 25, 2:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT SUN APR 25 2010
.SHORT TERM...MSAS SURFACE ANALYSIS PLACES THE FRONT IS STILL WEST
OF OUR AREA. SATELLITE SHOWS CLEARING SKIES WILL SOON REACH NW
PORTION. THE ORIGINAL SQUALL LINE THIS MORNING SPLINTERED INTO A
HORIZONTAL LINE OVER SE GA AND ANOTHER LINE IN THE GULF. AS
EXPECTED THE SE GA STORMS MOVED NE AND WEAKENED. IN MEANTIME A
SQUALL LINE HAS REDEVELOPED ACRS NE FL WITH STRONG STORMS IN
GILCHRIST AND ALACHUA COS...AND A TORNADO WATCH HAS BEEN ISSUED
FOR OUR SOUTHERN EIGHT COUNTIES. SCATTERED SHOWERS WILL CONT BTWN
THE SQUALL LINE AND DRIER AIR.
TONIGHT...STORMS MOVE OFF TO SE AND FAR SRN PORTION WILL HAVE
LINGERING CHANCE THRU THE EVENING ALTHO SEVERE POTENTIAL WILL
DIMINISH. WILL KEEP ONLY SLGT CHANCE FOR SHRA ACRS SE CORNER OF
FORECAST AREA AFTER MIDNIGHT. TEMPS WILL REMAIN IN 60S AS MEAN
LAYER TROUGH REMAINS TO OUR WEST PROVIDING SWLY FLOW.
MONDAY WILL BE DRY...SUNNY AND SEASONABLE WITH MAX TEMPS IN LOW
80S. A STRONG STACKED LOW PRESSURE WILL TRANSFER FROM OHIO TO
DELMARVA. THE DEEP LOW WILL CREATE A TIGHT PRESSURE GRADIENT
RESULTING IN WINDY CONDITIONS LOCALLY. BOSTON TECHNIQUE IS
HIGHLIGHTING WIND GUSTS TO 45 MPH IN SPOTS.
ANOTHER SHORTWAVE WITHIN THE BROAD UPPER TROUGH WILL DROP INTO
THE SOUTHEAST ON TUESDAY WITH AN ATTENDANT COLD FRONT MOVING THRU
IN THE AFTN WITH INCREASING CLOUDINESS. GULF MOISTURE WILL NOT BE
MUCH OF A FACTOR AND RAIN CHANCES WILL BE LOW. EXPECT COOLER TEMPS
IN MID 70S N TO LOW 80S S...THEN COOLER NWLY FLOW WILL BRING MIN
TEMPS 5-10 DEG BELOW NORMAL TUESDAY NIGHT.
.LONG TERM...THE DIGGING UPPER LEVEL TROUGH WILL CONT TO BRING
DOWN SOME UNSEASONABLY COOL AIR THRU MID WEEK WITH INLAND LOW
TEMPS 10 DEGREES BELOW CLIMO. HIGH PRESSURE RIDGE IS FORECAST TO
BUILD ALONG ERN SEABOARD LATE IN WEEK. A SFC HIGH OVER THE WRN
ATLANTIC WILL BRING SLY FLOW AND WARMER TEMPS. GFS SHOWS A FEW
DISTURBANCES IN THE UPPER FLOW AND POSSIBLY DIURNAL CONVECTION.
&&
.AVIATION...LINE OF STORMS SPLIT AS THEY ARRIVED TO EAST COAST
TERMINALS. EXCEPTION WAS GNV WHERE LINE OF TSRA OFF THE GULF
RESULTED IN WIND GUSTS TO 41 KNOTS. MAJORITY OF THE ACTIVITY HAS
SHIFTED SOUTH OF THE TERMINALS AND EXPECT RESIDUAL MVFR CONDITIONS
WITH -RA AND PASSING SHRA FOR THE BALANCE OF THE EVENING HOURS.
MVFR CIGS WILL REMAIN POSSIBLE THROUGH 06Z WITH VFR CONDITIONS
THEN TAKING HOLD. STRONG WINDS FROM THE SOUTHWEST EXPECTED ON MON
WITH GUSTS TO 30 KNOTS LIKELY.
&&
.MARINE...SMALL CRAFT ADVISORY CONTINUES FOR THE OFFSHORE PORTION
WITH CURRENT EXPIRATION TIME THROUGH MON MORNING REMAINING ON
TARGET. NEXT SYSTEM DIVING DOWN IN NORTHWEST FLOW ON TUESDAY WILL
INCREASE WINDS ONCE AGAIN IN ITS WAKE AND ALLOW FOR A SECONDARY
SURGE. WILL LIKELY NEED ANOTHER SCA ISSUANCE WITH SUBSEQUENT
FORECASTS FOR THIS EVENT. NAM12 CERTAINLY NOT AS STRONG WITH WINDS
TUE NIGHT INTO WED BUT USING A BLEND STILL YIELDS 20 TO 25 KNOT
FLOW FOR THE OFFSHORE PORTION.
&&
.FIRE WEATHER...ONLY GETTING 32% TO 36% VALUES FOR MON...BUT GIVEN
THE WIND GUST POTENTIAL TO 35 TO 40 MPH ALONG WITH VERY HIGH
DISPERSION...FELT AN UPGRADE TO RED FLAG WAS IN ORDER. BORDERLINE
CONDITIONS IN STORE FOR TUE AS WELL BUT NOT SURE WE WILL HAVE
SUFFICIENT WINDS TO MEET RED FLAG. WILL HOLD OFF ON A WATCH FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 83 54 76 / 0 0 0 20
SSI 65 82 59 76 / 10 0 0 20
JAX 65 85 58 80 / 20 0 0 10
SGJ 68 84 60 81 / 40 0 0 10
GNV 64 85 56 81 / 30 0 0 10
OCF 67 85 57 82 / 60 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 2 PM TO 6 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/DEESEHazardous weather outlook, Apr 25, 10:36 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1036 AM EDT SUN APR 25 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-252100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1036 AM EDT SUN APR 25 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING... A COLD FRONT...ACCOMPANIED BY A STRONG LOW LEVEL JET...WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. A SLIGHT RISK OF SEVERE WEATHER IS POSSIBLE. THE MOST SIGNIFICANT CHANCE OF SEVERE WEATHER THIS MORNING IS OVER SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. THE LINE OF STORMS WILL CONTINUE TO MOVE SOUTH OVER NORTH FLORIDA THROUGH THE AFTERNOON. LATER IN THE DAY A SECOND AREA OF LOW LEVEL ENERGY MAY COME OUT OF THE GULF OF MEXICO NEAR THE MAXIMUM DAYTIME HEATING WITH A RISK OF SEVERE WEATHER DEVELOPING NEAR AND SOUTH OF STATE ROAD 16. THIS ACTIVITY CAN BE EXPECTED LATE THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING WINDS...AND HAIL WILL BE THE MAIN CONCERNS ALTHOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. A LAKE WIND ADVISORY IS IN EFFECT FROM 9 AM THROUGH 7 PM TODAY FOR WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW RELATIVE HUMIDITY VALUES AND GUSTY WINDS WILL INCREASE THE FIRE DANGER ON MONDAY. DRY AND UNSEASONABLY COOL CONDITIONS WILL DEVELOP INTO MID WEEK WITH OVERNIGHT LOW TEMPERATURES NEAR 10 DEGREES BELOW NORMAL VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND OTHER INTERESTS SHOULD STAY INFORMED OF THE EVOLVING WEATHER SITUATION AND SELF ACTIVATE SHOULD SEVERE WEATHER DEVELOP IN THEIR LOCATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK/MKT
In the hours before
Special weather statement, Apr 25, 12:02 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 PM EDT SUN APR 25 2010
FLZ035-036-251645-
ALACHUA-GILCHRIST-
1202 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 1245 PM EDT...
AT 1201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 25 MILES WEST OF TRENTON...OR 10 MILES
SOUTHWEST OF CROSS CITY...MOVING NORTHEAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON...BELL...
NEWBERRY...HIGH SPRINGS...ARCHER...ALACHUA...GAINESVILLE...NEWNANS
LAKE AND GAINESVILLE AIRPORT THROUGH 1245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2972 8295 2984 8268 2983 8265 2986 8262
2986 8260 2990 8252 2963 8221 2948 8243
2947 8249 2948 8255 2953 8256 2954 8265
2956 8267 2956 8275 2958 8278 2959 8294
2962 8297
TIME...MOT...LOC 1601Z 247DEG 54KT 2957 8305
DEESESpecial weather statement, Apr 25, 12:44 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1244 PM EDT SUN APR 25 2010
FLZ036-251730-
ALACHUA-
1244 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 130 PM EDT...
AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF NEWBERRY...OR 10
MILES NORTH OF BRONSON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBERRY...ARCHER...
MICANOPY...GAINESVILLE...ROCHELLE...GAINESVILLE AIRPORT...NEWNANS
LAKE...WALDO...ORANGE HEIGHTS AND GROVE PARK THROUGH 130 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING.
LAT...LON 2967 8266 2983 8212 2949 8213 2949 8256
2953 8256 2954 8265 2954 8267 2957 8266
TIME...MOT...LOC 1643Z 257DEG 35KT 2959 8255
WOLFSpecial weather statement, Apr 25, 1:40 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SUN APR 25 2010
FLZ036-040-251830-
ALACHUA-MARION-
140 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...
AT 139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES WEST OF FLEMINGTON...OR 6 MILES
WEST OF WILLISTON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND FLEMINGTON...MICANOPY...REDDICK...
LOWELL...MCINTOSH...SPARR...CROSS CREEK...CITRA...ANTHONY AND
LOCHLOOSA THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
WEAK ROTATION WAS DETECTED WITHIN THIS STORM...AND FUNNEL CLOUDS
ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT.
LAT...LON 2922 8253 2923 8240 2948 8241 2947 8255
2948 8256 2950 8256 2962 8209 2923 8201
2921 8254
TIME...MOT...LOC 1739Z 257DEG 35KT 2937 8254
WOLFLocal storm report, Apr 25, 1:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TSTM WND DMG 5 W TRENTON 29.61N 82.90W
04/25/2010 GILCHRIST FL PUBLIC
PUBLIC REPORTED TREES DOWN AT COUNTY RD 334A AND STATE
ROAD 26.
1240 PM TSTM WND DMG 4 W NEWBERRY 29.64N 82.67W
04/25/2010 GILCHRIST FL PUBLIC
PUBLIC REPORTED TREES DOWN NEAR COUNTY RD 337 AND STATE
RD 26.
1255 PM HAIL 2 S GAINESVILLE 29.65N 82.33W
04/25/2010 M0.88 INCH ALACHUA FL PUBLIC
SPOTTER REPORTED NICKEL-SIZED HAIL AT THE INTERSECTION OF
SW 6TH ST AND SW 3RD AVE IN GAINESVILLE.
1255 PM TSTM WND GST 2 S GAINESVILLE 29.65N 82.33W
04/25/2010 E50.00 MPH ALACHUA FL PUBLIC
SPOTTER REPORTED 5 MIN DURATION OF APPROX 50 MPH WINDS.
0103 PM TSTM WND GST GAINESVILLE 29.67N 82.34W
04/25/2010 M48.00 MPH ALACHUA FL ASOS
0110 PM HAIL GAINESVILLE 29.67N 82.34W
04/25/2010 E0.25 INCH ALACHUA FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DIME-SIZED HAIL IN
GAINESVILLE.
&&
SEPLocal storm report, Apr 25, 2:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG GAINESVILLE 29.67N 82.34W
04/25/2010 ALACHUA FL BROADCAST MEDIA
PERSON WAS TRAPPED WHEN A TREE FELL ON THE HOME AT SE
73RD TERRACE.
&&
MTRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:55 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 11 hr |
| Apr 25, 12:02 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 43 min |
| Apr 25, 12:44 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
| Apr 25, 1:40 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Apr 25, 1:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 41 min |
| Apr 25, 1:57 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 36 min |
| Apr 25, 2:22 PM EDT | Tornado Warning | JAX | Marion, Putnam | 38 min |
| Apr 25, 2:47 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 27 hr |
| Apr 25, 3:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Apr 25, 3:35 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 40 min |
| Apr 25, 3:54 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 35 min |
| Apr 25, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 23 min |
| Apr 25, 4:13 PM EDT | Special Weather Statement | JAX | Bradford, Gilchrist, Union | 32 min |
| Apr 25, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 29 min |
| Apr 25, 4:27 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Union | 25 min |
| Apr 25, 4:48 PM EDT | Special Weather Statement | JAX | Marion | 27 min |
| Apr 25, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Saint Johns and 1 more | 25 min |
| Apr 25, 5:05 PM EDT | Special Marine Warning | JAX | 115 min | |
| Apr 25, 5:17 PM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Apr 25, 5:19 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 26 min |
| Apr 25, 5:34 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Apr 25, 5:45 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Apr 25, 5:48 PM EDT | Special Marine Warning | JAX | 87 min | |
| Apr 25, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 23 min |
| Apr 25, 5:54 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 51 min |
| Apr 25, 6:00 PM EDT | Special Weather Statement | JAX | Gilchrist | 30 min |
| Apr 25, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 45 min |
| Apr 25, 6:17 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Saint Johns | 43 min |
| Apr 25, 6:20 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Apr 25, 6:51 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 24 min |
| Apr 25, 7:14 PM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.